Why is it harder to breath on Stimulant X?

  1. Registered User
    Frank N Steroid's Avatar
    Join Date
    Jul 2006
    Posts
    87
    Rep Power
    147
    Level
    8
    Lv. Percent
    40.47%

    Why is it harder to breath on Stimulant X?


    Second day I noticed it, its much harder to breathe.
    I dont abuse stimulants, been on it for 3 days in a row at about 1-2 caps per day with food.
    For the past 2 days, around this time, it has gotten alot harder to breathe, its like I have to remind myself.

    I am not sensitive to stimulants.

  2. New Member
    Pit Bull's Avatar
    Join Date
    Aug 2005
    Age
    33
    Posts
    80
    Rep Power
    154
    Level
    8
    Lv. Percent
    32.42%

    caffiene is a vasoconstrictor
  3. Registered User
    jjohn's Avatar
    Join Date
    Jun 2006
    Age
    27
    Posts
    6,538
    Rep Power
    77391
    Level
    53
    Lv. Percent
    16.08%
    Achievements Activity ProPosting ProPosting Authority

    I found I was breathing easier with stimulants, from my experience..
    •   
       

  4. Registered User
    Frank N Steroid's Avatar
    Join Date
    Jul 2006
    Posts
    87
    Rep Power
    147
    Level
    8
    Lv. Percent
    40.47%

    I dont know, ****
  5. Binging on Pure ****ing Rage
    Mulletsoldier's Avatar
    Stats
    5'10"  215 lbs.
    Join Date
    Jan 2006
    Posts
    12,226
    Rep Power
    27066
    Level
    67
    Lv. Percent
    41.2%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    It may just be increasing your breathing rate. So deep breaths seem more laborous
  6. Registered User
    Frank N Steroid's Avatar
    Join Date
    Jul 2006
    Posts
    87
    Rep Power
    147
    Level
    8
    Lv. Percent
    40.47%

    Quote Originally Posted by Mulletsoldier
    It may just be increasing your breathing rate. So deep breaths seem more laborous
    Yeah thats it, the deep breaths. so I am ok?
  7. Doctor Science
    LakeMountD's Avatar
    Join Date
    Feb 2003
    Posts
    4,251
    Rep Power
    2557
    Level
    46
    Lv. Percent
    93.03%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Pit Bull
    caffiene is a vasoconstrictor
    DING DING DING. Add that with an increased metabolism and you will be out of breathe.
  8. New Member
    Proteinpowda's Avatar
    Join Date
    Mar 2006
    Posts
    125
    Rep Power
    183
    Level
    9
    Lv. Percent
    75.34%

    Oddly my opinion on Stimulant X was a bit different. I've used it when doing laborous jobs before. I've found that for one I'll end up running a bit more than usual. Also I won't feel the lactic acid (or hydrogen ion buildup for the biochemists) buildup in my legs so much. On AMP even more so; the first time I used it I did a heavy squat session and then a 25rep squat set to finish it off without ever being winded. It's as if you're VO2 max shoots up 5-10.
  9. New Member
    Proteinpowda's Avatar
    Join Date
    Mar 2006
    Posts
    125
    Rep Power
    183
    Level
    9
    Lv. Percent
    75.34%

    Occasionally though I'll just feel "weird" and find myself taking a deep gulping for air breath. According to my professor it has something to do with vagal stimulation.
  10. Registered User
    jjohn's Avatar
    Join Date
    Jun 2006
    Age
    27
    Posts
    6,538
    Rep Power
    77391
    Level
    53
    Lv. Percent
    16.08%
    Achievements Activity ProPosting ProPosting Authority

    So if you are deep breathing, you are ok, but it should be easier to breathe, I feel like I breathe too much with redline, so maybe that's what you mean.
  11. Advanced Member
    Jag's Avatar
    Stats
    6'1"  272 lbs.
    Join Date
    Sep 2003
    Posts
    691
    Rep Power
    99122
    Level
    24
    Lv. Percent
    71.97%

    i used to get like that while using ephedra products. my wife also pointed out that i breathed mostly through my mouth........which i just thought was normal!!!!

    but once i started breathing more through my nose the breathlessness wasn't as severe, but it took a while to get used to it.

    Jag
  12. Board Supporter
    doggzj's Avatar
    Join Date
    Dec 2004
    Age
    30
    Posts
    951
    Rep Power
    598
    Level
    24
    Lv. Percent
    45.13%

    Quote Originally Posted by Proteinpowda
    Occasionally though I'll just feel "weird" and find myself taking a deep gulping for air breath. According to my professor it has something to do with vagal stimulation.

    For what it's worth:

    I have anxiety problems, and stims make it alot worse. The breathing, more specifically deep gulping breaths always happen at the onset of an attack.

    Without stimulents i rarely deal with them anymore, but if I happen to start using stims alot I have to deal with it almost every day. Basically it always leads to me hyperventalating, then calming back down.

    If you can train yourself to just not take the breaths, you should be ok, but I've yet to be able to do this.
  13. New Member
    Proteinpowda's Avatar
    Join Date
    Mar 2006
    Posts
    125
    Rep Power
    183
    Level
    9
    Lv. Percent
    75.34%

    Quote Originally Posted by doggzj
    For what it's worth:

    I have anxiety problems, and stims make it alot worse. The breathing, more specifically deep gulping breaths always happen at the onset of an attack.

    Without stimulents i rarely deal with them anymore, but if I happen to start using stims alot I have to deal with it almost every day. Basically it always leads to me hyperventalating, then calming back down.

    If you can train yourself to just not take the breaths, you should be ok, but I've yet to be able to do this.
    I do have what I would consider minor panic attacks from them. I think too much physiology stuff (like someone in medical school thinking they have every disease known to man), and start freaking myself out...

    It hits me hardest at night; I'll be lying in bed then have one of those odd moments (probably self-inflicted) and then go make sure I'm around someone b/c I think I'm going to pass out or something when I'm just imaging some BS. I've had EKG's run and come out normal when I've been on stimulants too. So I need to stop doing that...
  

  
 

Similar Forum Threads

  1. Is It important to train on injection day?
    By LiamTaylor in forum Anabolics
    Replies: 1
    Last Post: 05-29-2012, 09:06 AM
  2. is it harder to lift the same weight when its more dense on the bar?
    By underdog13 in forum Powerlifting/Strongman
    Replies: 30
    Last Post: 04-17-2009, 11:12 PM
  3. Is it common to put on a little bf while on H-Drol??
    By guapitomark in forum Anabolics
    Replies: 12
    Last Post: 12-23-2008, 12:10 AM
  4. Why Is It Bad To Mix Creatine With...?
    By BIGNBUFF in forum Supplements
    Replies: 6
    Last Post: 07-24-2003, 03:51 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in